A skew extension of the t distribution, with applications

Jones, M.C. and Faddy, M.J. (2003). A skew extension of the t distribution, with applications. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 65(1) pp. 159–174.

DOI: https://doi.org/10.1111/1467-9868.00378

Abstract

Summary: A tractable skew t-distribution on the real line is proposed. This includes as a special case the symmetric t-distribution, and otherwise provides skew extensions thereof. The distribution is potentially useful both for modelling data and in robustness studies. Properties of the new distribution are presented. Likelihood inference for the parameters of this skew t-distribution is developed. Application is made to two data modelling examples.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations